# SDR FDEA201901120095

- Difficulty date: January 12, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 86,438 hours, 19,761 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: AEA73255
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 1481 X= 27.5 FOUND CORROSION AS MARKED. MAIN DECK FLOOR SEAT TRACK AT STATION 1481 X = 27.5 CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A ALLOWABLE DAMGED1 FIGURE 101. SEAT TRACK REPAIR CARRIED OUT AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 AT STATION 1471 TO STATION 1491 X= 27.5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
